Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Intense pain on left side, high BP that severs by night. Using pacemaker. Advice?

Hello My father (age 66) has lot of pain on his left site (in leg and hand ) after high BP (230) and it continuously after that day .There is no problem in day but at night it increase and he is not able to bear it.He also has heart problem in past than doctor operate and fit pace maker on his right side.We check the pace maker doctor said it working fine. Now main problem is pain that increase at night and in winter it create more problem for my father...Please advise me.. Thanks Raj
Asked On : Fri, 30 Nov 2012
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic
Pace maker has a limited role – relating to heart rate only...
The pain is a different issue and needs different approach / Coronary Arery Diseases must be evaluated...
Aggressive investigation and management of the blood pressure is necessary...
A cardiologist can assess and help further.      Discuss with your doctor...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 22 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor